Differential and Integral Equations
- Differential Integral Equations
- Volume 14, Number 5 (2001), 605-612.
Stationary patterns in one-predator, two-prey models
Weakly-coupled elliptic system describing models of simple three-species food webs such as the one-predator, two-prey model is discussed. We show that there is no nonconstant solution if diffusions or interspecific competitions are strong, or if the intrinsic growths of the prey are slow and the intrinsic drop rates of predator are fast.
Differential Integral Equations, Volume 14, Number 5 (2001), 605-612.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pedersen, Michael; Lin, Zhigui. Stationary patterns in one-predator, two-prey models. Differential Integral Equations 14 (2001), no. 5, 605--612. https://projecteuclid.org/euclid.die/1356123259